About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 837080, 4 pages
http://dx.doi.org/10.1155/2013/837080
Research Article

On the Classification of Lattices Over Which Are Even Unimodular -Lattices of Rank 32

Lehrstuhl A für Mathematik, RWTH Aachen University, 52056 Aachen, Germany

Received 13 November 2012; Accepted 28 January 2013

Academic Editor: Frank Werner

Copyright © 2013 Andreas Henn et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Hentschel, A. Krieg, and G. Nebe, “On the classification of even unimodular lattices with a complex structure,” International Journal of Number Theory, vol. 8, no. 4, pp. 983–992, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Hentschel, A. Krieg, and G. Nebe, “On the classification of lattices over (3), which are even unimodular -lattices,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 80, no. 2, pp. 183–192, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. O. D. King, “A mass formula for unimodular lattices with no roots,” Mathematics of Computation, vol. 72, no. 242, pp. 839–863, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Schiemann, “Classification of Hermitian forms with the neighbour method,” Journal of Symbolic Computation, vol. 26, no. 4, pp. 487–508, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Bachoc and G. Nebe, “Classification of two Genera of 32-dimensional Lattices of Rank 8 over the Hurwitz Order,” Experimental Mathematics, vol. 6, no. 2, pp. 151–162, 1997.
  6. A. Henn, Klassifikation gerader unimodularer Gitter mit quaternionischer Struktur [Ph.D. thesis], RWTH Aachen University.
  7. C. Bachoc, “Applications of coding theory to the construction of modular lattices,” Journal of Combinatorial Theory A, vol. 78, no. 1, pp. 92–119, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Kitazume and A. Munemasa, “Even unimodular Gaussian lattices of rank 12,” Journal of Number Theory, vol. 95, no. 1, pp. 77–94, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Hashimoto, “On Brandt matrices associated with the positive definite quaternion Hermitian forms,” Journal of the Faculty of Science, vol. 27, no. 1, pp. 227–245, 1980. View at Zentralblatt MATH · View at MathSciNet
  10. R. Coulangeon, “Réseaux unimodulaires quaternioniens en dimension 32,” Acta Arithmetica, vol. 70, no. 1, pp. 9–24, 1995.
  11. J. H. Conway and N. J. A. Sloane, Sphere Packings, Lattices and Groups, vol. 290, Springer, New York, NY, USA, 3rd edition, 1999. View at MathSciNet
  12. M. Hentschel, “Die ϑ-Gitter im MAGMA-Kode als Gram-Matrizen,” http://www.matha.rwth-aachen.de/de/mitarbeiter/hentschel/.